Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On Bazilevič functions


Author: D. K. Thomas
Journal: Trans. Amer. Math. Soc. 132 (1968), 353-361
MSC: Primary 30.43
MathSciNet review: 0222278
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] I. E. Bazilevič, On a case of integrability in quadratures of the Loewner-Kufarev equation, Mat. Sb. N.S. 37(79) (1955), 471–476 (Russian). MR 0072949
  • [2] M. Biernacki, Sur les fonctions en moyenne multivalentes, Bull. Sci. Math. (2) 70 (1946), 51–76 (French). MR 0018755
  • [3] J. Clunie and Ch. Pommerenke, On the coefficients of close-to-convex univalent functions, J. London Math. Soc. 41 (1966), 161–165. MR 0190321
  • [4] G. M. Golusin, Geometrische Funktionentheorie, Hochschulbücher für Mathematik, Bd. 31, VEB Deutscher Verlag der Wissenschaften, Berlin, 1957 (German). MR 0089896
  • [5] W. K. Hayman, Multivalent functions, Cambridge Tracts in Mathematics and Mathematical Physics, No. 48, Cambridge University Press, Cambridge, 1958. MR 0108586
  • [6] Wilfred Kaplan, Close-to-convex schlicht functions, Michigan Math. J. 1 (1952), 169–185 (1953). MR 0054711
  • [7] G. Pólya and G. Szegö, Aufgaben und Lehrsätze aus der Analysis, Springer-Verlag, Berlin, 1925.
  • [8] Christian Pommerenke, Über einige Klassen meromorpher schlichter Funktionen, Math. Z. 78 (1962), 263–284 (German). MR 0158058
  • [9] Ch. Pommerenke, On meromorphic starlike functions, Pacific J. Math. 13 (1963), 221–235. MR 0150279
  • [10] Christian Pommerenke, Über die Subordination analytischer Funktionen, J. Reine Angew. Math. 218 (1965), 159–173 (German). MR 0180669
  • [11] D. K. Thomas, On starlike and close-to-convex univalent functions, J. London Math. Soc. 42 (1967), 427–435. MR 0215977
  • [12] J. Zamorski, On Bazilevič schlicht functions, Ann. Polon. Math. 12 (1962), 83–90. MR 0143896

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.43

Retrieve articles in all journals with MSC: 30.43


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0222278-6
Article copyright: © Copyright 1968 American Mathematical Society